MathSciNet Relay Station
MathSciNet bibliographic data
MR847012 35Q20 (35B65 35D10)
Hayashi, Nakao; Nakamitsu, Kuniaki; Tsutsumi, Masayoshi On solutions of the initial value problem for the nonlinear Schrödinger equations in one space dimension. Math. Z. 192 (1986), no. 4, 637–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement